Rigidity results for Riemannian spinc manifolds with foliated boundary

by Fida El Chami, Nicolas Ginoux, Georges Habib and Roger Nakad

Results in Math. 72 (2017), no. 4, 1773-1806.

Download: .pdf

The original publication is available here.


Abstract: Given a Riemannian spinc manifold whose boundary is endowed with a Riemannian flow, we show that any solution of the basic Dirac equation satisfies an integral inequality depending on geometric quantities, such as the mean curvature and the O'Neill tensor. We then characterize the equality case of the inequality when the ambient manifold is a domain of a Kähler-Einstein manifold or a Riemannian product of a Kähler-Einstein manifold with $\mathbb R$ (or with the circle $\mathbb S^1$).



Nicolas Ginoux, 2/12/2017